MathSciNet Relay Station
MathSciNet bibliographic data
MR1116036 (92i:82060) 82B43 (82B27)
Aizenman, Michael; Grimmett, Geoffrey Strict monotonicity for critical points in percolation and ferromagnetic models. J. Statist. Phys. 63 (1991), no. 5-6, 817–835.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement